U.S. doctors online nowAsk doctors free
North East, MD
A 23-year-old female asked:

I have been suffering from sleeplessness. for about 2 months i've taken advil (ibuprofen) pm at night and it works. when i don't take it i'm now up all night.

2 doctor answers6 doctors weighed in
Dr. Djamchid Lotfi
Neurology 58 years experience
Unusual!: Advil (ibuprofen) is a pain pill and should not have an effect on sleeping unless the insomnia is related to pain or through placebo effect Find out why you have the insomnia?!
Dr. Djamchid Lotfi
Neurology 58 years experience
Provided original answer
Correction I meant ADVIL not realizing patient takes ADVIL PM that does help sleeping JL
Mar 6, 2016
Dr. Christine Hom
Pediatrics 30 years experience
Diphenhydramine: Diphenhydramine will make most people sleepy. However, increasing your daily. Aerobic exercise and practicing good sleep habits can help you break free of the tyranny of Advil (ibuprofen) PM. Even 10 minutes a day will help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 20-year-old female asked:
2 doctor answers2 doctors weighed in
A 67-year-old female asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.